Canonical completeness of infinitary mu

Jäger, Gerhard; Kretz, Mathis; Studer, Thomas (2008). Canonical completeness of infinitary mu. Journal of logic and algebraic programming, 76(2), pp. 270-292. New York, N.Y.: North-Holland 10.1016/j.jlap.2008.02.005

[img]
Preview
Text
jks08.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (278kB) | Preview
[img] Text
1-s2.0-S1567832608000209-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (260kB) | Request a copy

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Jäger, Gerhard and Studer, Thomas
ISSN: 1567-8326
Publisher: North-Holland
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 08 Sep 2015 16:19
Publisher DOI: 10.1016/j.jlap.2008.02.005
Web of Science ID: 000258432600010
BORIS DOI: 10.7892/boris.37095
URI: http://boris.unibe.ch/id/eprint/37095 (FactScience: 206731)

Actions (login required)

Edit item Edit item
Provide Feedback